A 21-year-old female asked:
Disclaimer

lupus? ana titers are 1:320 and have not changed for 4 years. ana screen is positive and speckled. i have low iron stores and mchc.

2 doctor answers
Dr. Ed Friedlander
44 years experience Pathology
Any symptoms?: If you have no other symptoms to suggest lupus, it's time for you to stop worrying about having it. It's commonplace for healthy young women to have ANA at this titer with speckles. I'd be much more concerned about your likely iron deficiency. Is your diet adequate for your monthly losses? Do you have any sign of loss from your GI system?
Answered on Aug 19, 2016
1
1 thank
Dr. Ronald Krauser
52 years experience Rheumatology
See details: An ANA is nonspecific and once positive it usually remains positive. Its importance must be evaluated in the context of the entire clinical picture. In the context of the symptoms you listed, lupus would be unlikely.
Answered on Jun 10, 2014

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Personalized answers
Free
Talk to a doctor
24/7 visits
$15 per month

Related questions:

A 21-year-old female asked:
Dr. Keshab Paudel
19 years experience Internal Medicine
Connective tissue dz: This finding show that you have some kind of connective tissue disease and could be lupus. But you should discuss with your pcp and make further plan ... Read More
1
1 thank
A 39-year-old female asked:
Dr. Saptarshi Bandyopadhyay
21 years experience Hospital-based practice
Upload onto HT Prime: Rather than getting into hypotheticals in this forum (that's lmtd to 400 characters), you're best off starting a consult in HealthTap Prime. If you've ... Read More
A 44-year-old female asked:
Dr. Karen Johnston-Jones
34 years experience Orthopedic Surgery
Could be: Lab work and your symptoms suggest an inflammatory disorder, however, without the expertise of a rheumatologist, a definitive diagnosis can't be made. ... Read More
2
2 thanks
A 55-year-old female asked:
Dr. Eneida Agosto-Colon
30 years experience Rheumatology
Ana positive: Yes it could be related to the meds, Ana us kind of too high, needs to get more specific testing to completely clear the possibility
1
1 thank

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Personalized answers
Free
Talk to a doctor
24/7 visits
$15 per month